# SDR COEA0758821

- Difficulty date: August 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  LEVEL 2 CORROSION: CORROSION ON SEVERAL CABIN FLOOR SEAT TRACKS FROM FR 29 TO 44.  REMOVED AND REPLACED THE FOLLOWING FLOOR SEAT TRACK SECTIONS.  FR 29 TO 36, LT/OB, PN S53678001224.  FRAME 39 TO 41 LT AND RT, L PN S53678001214, R PN S53678001212.  FR 41 TO 44 LT AND RT, L PN S53070308202, R PN S53070308200.  WO 72242, NR 200024, 40, 46, 47, 57.  (K)
